mental-health-icon
Zolpidem tartrate 10 mg
I gave my mother zolpidem tartrate 10 mg as she was having lot of problem in getting sleep but just after 10 min of taking drug she was not able to walk properly and she got that feeling of getting drugged and even she didn't remember that after taking a that medicine she talked to my aunt.is this normal
495 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Exact reason can be ascertained after a detailed interview and evaluation.
Next Steps
Fix an appointment and discuss in detail with Psychiatrist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.